MathSciNet Relay Station
MathSciNet bibliographic data
MR1320898 (97a:11144) 11N13 (11Y35)
Ramaré, Olivier; Rumely, Robert Primes in arithmetic progressions. Math. Comp. 65 (1996), no. 213, 397–425.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement